MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 SIGMA PLI GVF INS 4 8MM; TIBIAL INSERT

DEPUY INTERNATIONAL LTD - 8010379 SIGMA PLI GVF INS 4 8MM; TIBIAL INSERT
Catalog Number 158104008
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The following implants were removed by surgeon during revision surgery due to polyethylene wear and tibial and femoral loosening size 4 tibia.866024, lot 2063687; size 4 left cr femur 960004, lot unreadable; size 4 8mm pli insert 158104008?, lot 2048223 original surgery approximately 11 years ago.No report is necessary.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA PLI GVF INS 4 8MM
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds IN LS11 8DT
UK  LS11 8DT
MDR Report Key7124975
Report Number1818910-2017-51866
Device Sequence Number1210680
Product Code JWH
UDI-Device Identifier10603295062608
UDI-Public10603295062608
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158104008
Device Lot Number2048223
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2017
Supplement Date Received by Manufacturer07/25/2018
Initial Report FDA Received Date12/18/2017
Supplement Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;